# SDR 9600163241

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-211
- Aircraft serial: 380
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 848401
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AFTER THE LANDING GEAR WAS RETRACTED, THREE LANDING GEAR DISAGREEMENT LIGHTS ILLUMINATED.  CYCLED LANDING GEAR HANDLE AND ALL INDICATIONS WERE NORMAL.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR PROXIMITY SENSOR (23GA) AND THE NR 2 LANDING GEAR CONTROL INTERFACE UNIT.  OPERATIONAL CHECK OK.
